MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 5 / 10 MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 5 / 10 MM; KNEE TIBIAL INSERT
Catalog Number 02.07.0510SF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 jun 2019: lot 168555: (b)(4) items manufactured and released on 14-mar-2017.Expiration date: 2022-02-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implants involved in the event, batch review performed on 06 jun 2019: gmk-primary 02.07.1205r tibial tray fixed cemented size 5 r (k090988) lot.171962: (b)(4) items manufactured and released on 19-sep-2017.Expiration date: 2022-09-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event (complaint (b)(4) [mdr2018-01000]) gmk-primary 02.07.2006r femur std cemented size 6 r (k090988) lot.146902: (b)(4) items manufactured and released on 14-jan-2015.Expiration date: 2019-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient was revised on (b)(6) 2018 (3 months after the primary surgery) due to signs of infection and the surgeon subsequently performed an i&d and poly-swap (emdr 2018-01035 was filed).Presently, 6 months after last revision surgery, the patient came in due to signs of infection (the pathogen is unknown).The surgeon revised the tibial tray, femoral component and poly on (b)(6) 2019.We were alerted on (b)(6) 2019.The surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 5 / 10 MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8691474
Report Number3005180920-2019-00451
Device Sequence Number11266893
Product Code JWH
UDI-Device Identifier07630030818240
UDI-Public07630030818240
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2022
Device Catalogue Number02.07.0510SF
Device Lot Number168555
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2019
Initial Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;